Advanced Search
MyIDEAS: Login to save this article or follow this journal

Explicit formulas for the minimal variance hedging strategy in a martingale case

Contents:

Author Info

  • Flavio Angelini
  • Stefano Herzel

    ()

Abstract

We explicitly compute the optimal strategy in discrete time for a European option and the variance of the corresponding hedging error under the hypothesis that the underlying is a martingale following a Geometric Brownian motion.

(This abstract was borrowed from another version of this item.)

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://hdl.handle.net/10.1007/s10203-009-0097-4
Download Restriction: Access to full text is restricted to subscribers.

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Bibliographic Info

Article provided by Springer in its journal Decisions in Economics and Finance.

Volume (Year): 33 (2010)
Issue (Month): 1 (May)
Pages: 63-79

as in new window
Handle: RePEc:spr:decfin:v:33:y:2010:i:1:p:63-79

Contact details of provider:
Web page: http://link.springer.de/link/service/journals/10203/index.htm

Order Information:
Web: http://link.springer.de/orders.htm

Related research

Keywords: Incomplete markets; Hedging; Contingent claim; Variance-optimal hedging;

Other versions of this item:

Find related papers by JEL classification:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Primbs, James A. & Yamada, Yuji, 2006. "A moment computation algorithm for the error in discrete dynamic hedging," Journal of Banking & Finance, Elsevier, vol. 30(2), pages 519-540, February.
  2. Toft, Klaus Bjerre, 1996. "On the Mean-Variance Tradeoff in Option Replication with Transactions Costs," Journal of Financial and Quantitative Analysis, Cambridge University Press, vol. 31(02), pages 233-263, June.
  3. Figlewski, Stephen, 1989. " Options Arbitrage in Imperfect Markets," Journal of Finance, American Finance Association, vol. 44(5), pages 1289-1311, December.
  4. Flavio Angelini & Marco Nicolosi, 2008. "Hedging error in Lévy models with a Fast Fourier Transform approach," Quaderni del Dipartimento di Economia, Finanza e Statistica 43/2008, Università di Perugia, Dipartimento Economia, Finanza e Statistica.
  5. Flavio Angelini & Stefano Herzel, 2007. "Measuring the error of dynamic hedging: a Laplace transform approach," Quaderni del Dipartimento di Economia, Finanza e Statistica 33/2007, Università di Perugia, Dipartimento Economia, Finanza e Statistica.
  6. Friedrich Hubalek & Jan Kallsen & Leszek Krawczyk, 2006. "Variance-optimal hedging for processes with stationary independent increments," Papers math/0607112, arXiv.org.
Full references (including those not matched with items on IDEAS)

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Mirella Damiani & Fabrizio Pompei & Andrea Ricci, 2011. "Temporary job protection and productivity growth in EU economies," Quaderni del Dipartimento di Economia, Finanza e Statistica 87/2011, Università di Perugia, Dipartimento Economia, Finanza e Statistica.
  2. Francesco Venturini, 2011. "Product variety, product quality, and evidence of Schumpeterian endogenous growth: a note," Quaderni del Dipartimento di Economia, Finanza e Statistica 93/2011, Università di Perugia, Dipartimento Economia, Finanza e Statistica.
  3. St\'ephane Goutte & Nadia Oudjane & Francesco Russo, 2012. "Variance Optimal Hedging for discrete time processes with independent increments. Application to Electricity Markets," Papers 1205.4089, arXiv.org.
  4. Mirella Damiani, 2010. "Labour regulation, corporate governance and varieties of capitalism," Quaderni del Dipartimento di Economia, Finanza e Statistica 76/2010, Università di Perugia, Dipartimento Economia, Finanza e Statistica.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:spr:decfin:v:33:y:2010:i:1:p:63-79. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.